MAUDE Adverse Event Report: VILEX, LLC HINTERMANN SERIES H2; H2 TIBIAL ASSEMBLY

VILEX, LLC HINTERMANN SERIES H2; H2 TIBIAL ASSEMBLY
Model Number HT-32802
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Vilex became aware of an event involving the h2 total ankle implant components on (b)(6) 2026.The purpose of the event surgery was to revise an existing total ankle replacement system from a different manufacturer.Rep states the tibial slide locking mechanism, packaged with the tibial component, was inserted in the correct orientation and failed to lock the inserted poly component implant.Once it was determined that the lock would not engage with the poly component, the tibial and poly components were removed, and a new tibial component assembly and poly assembly were inserted.Total delay in surgery approximately 30 minutes.

Brand Name
HINTERMANN SERIES H2
Common Device Name
H2 TIBIAL ASSEMBLY
Manufacturer (Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
Manufacturer Contact
emily womack
111 moffitt street
mcminnville, TN 37110
8005215002
MDR Report Key24715758
Report Number1051526-2026-00003
Device Sequence Number5677274
Product Code HSN
UDI-Device Identifier00841731142139
UDI-Public00841731142139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K240475
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT-32802
Device Catalogue NumberHT-32802
Device Lot NumberLV030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown